# SDR DALA13013360946

- Difficulty date: March 11, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 8LT BS 1296 AT INNER FUSELAGE STRUCTURE.  LONGERON SECTION DAMAGE WAS REMOVED AND NEW LONGERON SECTION WAS INSTALLED IAW SRM 53-02, FIG 18.
